Breaks
West Grand River
East Grand River
Mount Newman
Pilbara
Boardroom (main floor)
 
9:00 AM
     
Welcome to Swancon
9:00 AM (1 hour)
 
Open console gaming
9:00 AM (1 hour)
 
         
         
9:15 AM
         
         
         
9:30 AM
         
         
         
9:45 AM
         
         
         
10:00 AM
 
Believing Impossible Things
10:00 AM (1 hour)
Live action board games!
10:00 AM (1 hour)
Run Through Banner
10:00 AM (1 hour)
Mario party
10:00 AM (2 hours 30 minutes)
 
   
   
10:15 AM
   
   
   
10:30 AM
   
   
   
10:45 AM
   
   
   
11:00 AM
 
Mad Max Plushies
11:00 AM (1 hour)
 
   
   
11:15 AM
   
   
   
11:30 AM
   
   
   
11:45 AM
   
   
   
12:00 PM
   
Foz Meadows' Reading, and Q and A session
12:00 PM (1 hour 30 minutes)
 
Plush Toy Wars
12:00 PM (1 hour)
 
       
       
12:15 PM
       
       
       
12:30 PM
         
         
         
12:45 PM
         
         
         
1:00 PM
Lunch
1:00 PM (1 hour)
         
         
         
1:15 PM
         
         
         
1:30 PM
       
DS Fun-o-rama
1:30 PM (2 hours)
 
         
         
1:45 PM
         
         
         
2:00 PM
 
Let's talk about Star Wars
2:00 PM (1 hour)
Jewelry Making
2:00 PM (1 hour)
 
   
   
2:15 PM
   
   
   
2:30 PM
   
   
   
2:45 PM
   
   
   
3:00 PM
 
Making your cosplay glow
3:00 PM (1 hour)
Quiet Time
3:00 PM (1 hour)
 
   
   
3:15 PM
   
   
   
3:30 PM
 
Fighting Arcade fun
3:30 PM (3 hours)
 
   
   
3:45 PM
   
   
   
4:00 PM
 
Mammoth Speculations
4:00 PM (30 minutes)
Miyazaki: a retrospective
4:00 PM (1 hour)
Prancercising
4:00 PM (30 minutes)
 
   
   
4:15 PM
   
   
   
4:30 PM
   
   
   
4:45 PM
   
   
   
5:00 PM
 
Kdrama with Candice
5:00 PM (1 hour)
 
   
   
5:15 PM
   
   
   
5:30 PM
     
     
     
5:45 PM
     
     
     
6:00 PM
     
     
     
6:15 PM
     
     
     
6:30 PM
       
       
       
6:45 PM
       
       
       
7:00 PM
Dinner
7:00 PM (1 hour)
           
           
           
7:15 PM
           
           
           
7:30 PM
           
           
           
7:45 PM
           
           
           
8:00 PM
 
Here be dragons...?
8:00 PM (2 hours 30 minutes)
Evolution of Humanity
8:00 PM (1 hour)
Remembering LeGuin
8:00 PM (1 hour)
 
Left 4 Dead Marathon
8:00 PM (3 hours 30 minutes)
 
     
     
8:15 PM
     
     
     
8:30 PM
     
     
     
8:45 PM
     
     
     
9:00 PM
 
Worst Movies We Ever Saw
9:00 PM (1 hour)
Safe Spaces LARP
9:00 PM (1 hour)
 
   
   
9:15 PM
   
   
   
9:30 PM
   
   
   
9:45 PM
   
   
   
10:00 PM
 
Beard or no beard?
10:00 PM (1 hour)
     
       
       
10:15 PM
       
       
       
10:30 PM
         
         
         
10:45 PM
         
         
         
11:00 PM
           
           
           
11:15 PM
           
           
           
11:30 PM